# SDR USAA2011102800004

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 56,829 hours, 39,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT NOT CHARGED, LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AT AFT LEFT EMERGENCY FLASHLIGHT.  CHECKS OK.
